6mp ever make you feel achy?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Britney_
Regular Member


Date Joined Jul 2008
Total Posts : 35
   Posted 2/21/2009 3:00 PM (GMT -6)   
It has almost been 3 weeks of me starting 6mp and for the past 2 days I have been feeling achy and some what of a sore throat.  Is this normal?
Current Meds:
4 Lialda daily
Rowasa nightly
Align
 


Christine1946
Veteran Member


Date Joined Aug 2008
Total Posts : 5975
   Posted 2/21/2009 3:05 PM (GMT -6)   
     I never felt that way Britney.  Perhaps you are coming down with a cold or something.  6MP does lower your white count and makes you more susceptable to infections.  Hope you are getting monthly CBC's done.  My white count dropped to 2.4.  I lowered my dosage of 6MP to 50 mgm one day and 25 the next.  Doc had me on 75 mgm...way too high for me.
62 yr old granny. South Jersey
Diagnosed with ulcerative proctitis in 1998 in hospital
Hospitalized (2nd time) in May 2008
Update 11/03/08...finally in remission!!  Hope I don't jinx myself.  Off the prednisone since 11/01/08...now see if I can stay off for longer than two weeks.  Other meds: 6MP (75 mgm), colazal (6 per day), Benicar and Toprol (high blood pressure meds), Probiotic (2 per day), fish oil capsule and multi-vitamin and calcium with vitamin D.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 8:37 AM (GMT -6)
There are a total of 3,004,581 posts in 329,154 threads.
View Active Threads


Who's Online
This forum has 161745 registered members. Please welcome our newest member, taintedangel82.
301 Guest(s), 15 Registered Member(s) are currently online.  Details
alephnull, SoMuchFun, Kokopuff7, mattamx, Octobergirl, Vdang2k, sandyfeet, island time, adartist12, Missouri, Todd1963, Redwing57, searchinginla, 61Impala, Normal59